# SDR AALA991729

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49306
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE CRACKED AT STATION 1307, L16, LEFT.  REMOVED CRACKED SHEAR TIE FS 1307 STRINGER 16 LEFT.  INSTALLED NEW SERVICEABLE SHEAR TIE PER SRM 51-01.  (M)
